Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 419532, 7 pages
http://dx.doi.org/10.1155/2015/419532
Research Article

Hardy-Littlewood-Sobolev Inequalities on -Adic Central Morrey Spaces

Department of Mathematics, Linyi University, Linyi, Shandong 276005, China

Received 21 October 2014; Accepted 15 December 2014

Academic Editor: Yoshihiro Sawano

Copyright © 2015 Qing Yan Wu and Zun Wei Fu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Grafakos, Modern Fourier Analysis, vol. 250 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2nd edition, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  2. S. Albeverio and W. Karwowski, “A random walk on p-adics—the generator and its spectrum,” Stochastic Processes and their Applications, vol. 53, no. 1, pp. 1–22, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. V. A. Avetisov, A. H. Bikulov, S. V. Kozyrev, and V. A. Osipov, “p-adic models of ultrametric diffusion constrained by hierarchical energy landscapes,” Journal of Physics. A. Mathematical and General, vol. 35, no. 2, pp. 177–189, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. S. Haran, “Riesz potentials and explicit sums in arithmetic,” Inventiones Mathematicae, vol. 101, no. 3, pp. 697–703, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. A. Khrennikov, p-Adic Valued Distributions in Mathematical Physics, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1994.
  6. A. Khrennikov, Non-Archimedean Analysis: Quantum Paradoxes, Dynamical Systems and Biological Models, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  7. A. N. Kochubei, “A non-Archimedean wave equation,” Pacific Journal of Mathematics, vol. 235, no. 2, pp. 245–261, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. V. S. Varadarajan, “Path integrals for a class of p-adic Schrödinger equations,” Letters in Mathematical Physics, vol. 39, no. 2, pp. 97–106, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  9. V. S. Vladimirov and I. V. Volovich, “p-adic quantum mechanics,” Communications in Mathematical Physics, vol. 123, no. 4, pp. 659–676, 1989. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. V. S. Vladimirov, I. V. Volovich, and E. I. Zelenov, p-Adic Analysis and Mathematical Physics. Volume I, Series on Soviet and East European Mathematics, World Scientific, Singapore, 1992.
  11. I. V. Volovich, “p-adic space-time and string theory,” Akademiya Nauk SSSR: Teoreticheskaya i Matematicheskaya Fizika, vol. 71, no. 3, pp. 337–340, 1987. View at Google Scholar · View at MathSciNet
  12. I. V. Volovich, “p-adic string,” Classical and Quantum Gravity, vol. 4, no. 4, pp. L83–L87, 1987. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. S. Albeverio, A. Yu. Khrennikov, and V. M. Shelkovich, “Harmonic analysis in the p-adicLizorkinspaces: fractional operators, pseudo-differential equations, p-adic wavelets, Tauberian theorems,” Journal of Fourier Analysis and Applications, vol. 12, pp. 393–425, 2006. View at Google Scholar
  14. N. M. Chuong and H. D. Hung, “Maximal functions and weighted norm inequalities on local fields,” Applied and Computational Harmonic Analysis, vol. 29, no. 3, pp. 272–286, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. N. M. Chuong, Y. V. Egorov, A. Khrennikov, Y. Meyer, and D. Mumford, Harmonic, Waveletand p-Adic Analysis, World Scientific Publishers, Singapore, 2007.
  16. Y.-C. Kim, “Carleson measures and the BMO space on the p-adic vector space,” Mathematische Nachrichten, vol. 282, no. 9, pp. 1278–1304, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. Y.-C. Kim, “Weak type estimates of square functions associated with quasiradial Bochner-Riesz means on certain Hardy spaces,” Journal of Mathematical Analysis and Applications, vol. 339, no. 1, pp. 266–280, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. Y.-C. Kim, “A simple proof of the p-adic version of the Sobolev embedding theorem,” Communications of the Korean Mathematical Society, vol. 25, no. 1, pp. 27–36, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. S. Z. Lu and D. C. Yang, “The decomposition of Herz spaces on local fields and its applications,” Journal of Mathematical Analysis and Applications, vol. 196, no. 1, pp. 296–313, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. K. M. Rogers, “A van der Corput lemma for the p-adic numbers,” Proceedings of the American Mathematical Society, vol. 133, no. 12, pp. 3525–3534, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. K. M. Rogers, “Maximal averages along curves over the p-adic numbers,” Bulletin of the Australian Mathematical Society, vol. 70, no. 3, pp. 357–375, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. M. H. Taibleson, Fourier Analysis on Local Fields, Princeton University Press, Princeton, NJ, USA, University of Tokyo Press, Tokyo, Japan, 1975.
  23. S.-h. Lan, “The commutators on Herz spaces over locally compact Vilenkin groups,” Advances in Mathematics, vol. 35, no. 5, pp. 539–550, 2006. View at Google Scholar · View at MathSciNet
  24. C. Tang, “The boundedness of multilinear commutators on locally compact Vilenkin groups,” Journal of Function Spaces and Applications, vol. 4, no. 3, pp. 261–273, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  25. J. Wu, “Boundedness of commutators on homogeneous Morrey-Herz spaces over locally compact Vilenkin groups,” Analysis in Theory and Applications, vol. 25, no. 3, pp. 283–296, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. A. Khrennikov, “p-adic valued probability measures,” Indagationes Mathematicae, vol. 7, no. 3, pp. 311–330, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  27. A. Khrennikov and M. Nilsson, p-Adic Deterministic and Random Dynamical Systems, Kluwer, Dordreht, The Netherlands, 2004.
  28. S. Haran, “Analytic potential theory over the p-adics,” Annales de l'institut Fourier, vol. 43, no. 4, pp. 905–944, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  29. S. S. Volosivets, “Maximal function and Riesz potential on p-adic linear spaces,” p-Adic Numbers, Ultrametric Analysis, and Applications, vol. 5, no. 3, pp. 226–234, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  30. J. Alvarez, J. Lakey, and M. Guzm{\'a}n-Partida, “Spaces of bounded λ-central mean oscillation, Morrey spaces, and λ-central Carleson measures,” Universitat de Barcelona. Collectanea Mathematica, vol. 51, no. 1, pp. 1–47, 2000. View at Google Scholar · View at MathSciNet
  31. Q. Y. Wu, L. Mi, and Z. W. Fu, “Boundedness of p-adic Hardy operators and their commutatorson p-adic central Morrey and BMO spaces,” Journal of Function Spaces and Applications, vol. 2013, Article ID 359193, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  32. Z. W. Fu, Q. Y. Wu, and S. Z. Lu, “Sharp estimates of p-adic hardy and Hardy-Littlewood-Pólya operators,” Acta Mathematica Sinica, vol. 29, no. 1, pp. 137–150, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  33. V. S. Vladimirov, “Generalized functions over p-adic number field,” Uspekhi Matematicheskikh Nauk, vol. 43, pp. 17–53, 1988. View at Publisher · View at Google Scholar · View at MathSciNet